Back to all discussions

Skyrizi Side Effects

Hi all. Newbie here! My dermatologist recently suggested I try Skyrizi. I've never been on a biologic so I'm a bit nervous. My psoriasis isn't horrible, but the lesions on my scalp (basically my whole head) is resistant to tropicals and the silly shampoos they give me. Thus her rec for skyrizi.

I also have psoriatic arthritis. It's fairly controlled with sulfasalizine and a "modified" AIP diet (Autoimmune Protocol), but it could be better. I also have other autoimmune diseases that leave me susceptible to fatigue. Some here have reported fatigue as a side effect. Is it horrible? Does anyone know what long-term effects this can cause?

My derm seemed very positive about Skyrizi and said it may help with my arthritis. And that it does not have the "black box" warnings that other biologics have. I just don't want to do any damage to my body. Thank you all for any feedback and thoughts!

  1. Hi , thanks for reaching out. While I hope our community members will chime in with their personal experiences, I am sending you a forum discussion about Skyrizi. I hope this can help you. Please keep us posted on how you are doing.
    Jill, Team Member

    https://plaquepsoriasis.com/topic/anyone-tried-skyrizi/

    or create an account to reply.